# SDR SIMA20140408010

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 30,844 hours, 26,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R MAIN DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-06, OPERATIONS CHECKED GOOD.
